# SDR 96ZZZX655

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826BE
- Make and model: Stbros SD360
- Aircraft serial: SH3745
- Engine: Pwa PT6A67R
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Comp Blade
- Condition: Failed
- Location: Lt Engine
- Part time: 1,312 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

MIA/MIA - FLT 104 (TRAINING) PILOT REPORT:  ON SIMULATED MISSED APPROACH (TRANING), HEARD A LOUD BANG FROM LEFT ENGINE.  ENGINE SHUT DOWN BY ITSELF, AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE:  LEFT ENGINE CHANGE IN PROGRESS FOR EVALUATION BY MANUFACTURER.  PRATT AND WHITNEY HAS DETERMINED THE CAUSE TO BE CT BLADE FAILURE.
